# SDR REXA2015062700626

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 3,925 hours, 2,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH ON THE FRONT CORNER CLOSER TO CAPTAINS SIDE LEAKS.  ALSO, A LEAK ONTO CAPTAINS SIDE CHART CLIP.  REMOVED CREW ESCAPE HATCH, INSPECTED OUTER HANDLE SEAL & DOOR TO FUSELAGE SEAL IAW AMM 55-22-07.  CLEANED & REAPPLIED LUBRICATION IAW AMM 12-20-52.  FOUND SEALS INTACT WITHOUT ANY DEFECTS.  INSTALLED CREW ESCAPE HATCH IAW AMM 55-22-07.AIRCRAFT OK FOR SERVICE.
